Search Results

There are 24917 results for: content related to: Random effects meta-analysis of event outcome in the framework of the generalized linear mixed model with applications in sparse data

  1. Parameter Estimation for a Bidimensional Partially Observed Ornstein–Uhlenbeck Process with Biological Application

    Scandinavian Journal of Statistics

    Volume 37, Issue 2, June 2010, Pages: 200–220, BENJAMIN FAVETTO and ADELINE SAMSON

    Version of Record online : 19 JAN 2010, DOI: 10.1111/j.1467-9469.2009.00679.x

  2. Efficient implementation of the shock-fitting algorithm for the Lighthill–Whitham–Richards traffic flow model

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 4, 23 April 2008, Pages: 554–600, Wenqin Chen, S. C. Wong and Chi-Wang Shu

    Version of Record online : 5 OCT 2007, DOI: 10.1002/nme.2185

  3. Parameter identifiability with Kullback–Leibler information divergence criterion

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 10, October 2009, Pages: 940–960, Badong Chen, Jinchun Hu, Yu Zhu and Zengqi Sun

    Version of Record online : 5 NOV 2008, DOI: 10.1002/acs.1078

  4. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  5. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  6. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  7. On the solution of generalized non-linear complex-symmetric eigenvalue problems

    International Journal for Numerical Methods in Engineering

    Volume 71, Issue 13, 24 September 2007, Pages: 1534–1568, N. A. Dumont

    Version of Record online : 6 FEB 2007, DOI: 10.1002/nme.1997

  8. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  9. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  10. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  11. Exponential convergence of the hp version BEM for mixed boundary value problems on polyhedrons

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 17, 25 November 2008, Pages: 2069–2093, H. Holm, M. Maischak and E. P. Stephan

    Version of Record online : 25 MAR 2008, DOI: 10.1002/mma.1009

  12. Nonlinear damped Timoshenko systems with second sound—Global existence and exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 5, 30 March 2009, Pages: 505–534, Salim A. Messaoudi, Michael Pokojovy and Belkacem Said-Houari

    Version of Record online : 21 JUL 2008, DOI: 10.1002/mma.1049

  13. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089

  14. Sample size and power determination in joint modeling of longitudinal and survival data

    Statistics in Medicine

    Volume 30, Issue 18, 15 August 2011, Pages: 2295–2309, Liddy M. Chen, Joseph G. Ibrahim and Haitao Chu

    Version of Record online : 17 MAY 2011, DOI: 10.1002/sim.4263

  15. Application of the dynamic high-gain scaling methodology to servocompensator design

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 8, 25 May 2009, Pages: 937–964, P. Krishnamurthy and F. Khorrami

    Version of Record online : 15 AUG 2008, DOI: 10.1002/rnc.1365

  16. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Version of Record online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  17. Navier–Stokes equations with degenerate viscosity, vacuum and gravitational force

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 3, February 2007, Pages: 347–374, Renjun Duan, Tong Yang and Changjiang Zhu

    Version of Record online : 12 OCT 2006, DOI: 10.1002/mma.790

  18. Robust adaptive control for a class of uncertain strict-feedback nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 7, 10 May 2009, Pages: 746–767, F. Hong, S. S. Ge, B. Ren and T. H. Lee

    Version of Record online : 22 JUL 2008, DOI: 10.1002/rnc.1347

  19. Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 11, 25 July 2008, Pages: 1162–1187, Zhaojing Wu, Xuejun Xie and Peng Shi

    Version of Record online : 12 SEP 2007, DOI: 10.1002/rnc.1273

  20. Finite element response sensitivity analysis using three-field mixed formulation: general theory and application to frame structures

    International Journal for Numerical Methods in Engineering

    Volume 69, Issue 1, 1 January 2007, Pages: 114–161, M. Barbato, A. Zona and J. P. Conte

    Version of Record online : 5 JUN 2006, DOI: 10.1002/nme.1759